MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INTICA NEO 7 HF-T QP DF-1 IS4 PROMRI; CRT-D

BIOTRONIK SE & CO. KG INTICA NEO 7 HF-T QP DF-1 IS4 PROMRI; CRT-D
Model Number 429552
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
This device was explanted because it could not be interrogated following external shock during an ablation.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Upon receipt, the device could not be interrogated, confirming the clinical observation.Therefore, the device was opened to inspect the inner assembly and to check the functionality of the electronic module.Analysis of the electronic module revealed that the output stage of one high voltage circuit and several other electric components had been damaged.These damages led to an elevated current consumption, which depleted the battery.Due to this and the damages of the electronic module the device could not be interrogated properly.Based on the damage symptoms of the electronic module, the damages were most probably caused by the reported external defibrillation.In general the icd is protected against the high voltage discharge during an external defibrillation, but depending on the position of the external defibrillation electrodes and individual patient circumstances a damage of the electronic module cannot be excluded.At a next step, the manufacturing process for this device was reviewed and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process which may be related to the observed damage characteristics.Particularly the final acceptance test proved the device functions to be as specified.There was no indication of a material or manufacturing problem.

Brand Name
INTICA NEO 7 HF-T QP DF-1 IS4 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key18450373
Report Number1028232-2024-00056
Device Sequence Number7660858
Product Code NIK
UDI-Device Identifier04035479156824
UDI-Public(01)04035479156824(17)241231
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number429552
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer01/05/2024
05/16/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date01/09/2024
05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age71 YR
Patient SexMale